# SDR UIEA2013090100493

- Difficulty date: September 1, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,218 hours, 21,371 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT RADAR INOPERATIVE,  INSPECTED RT & LT WXR RADAR, FOUND OPS CHECK GOOD, FOUND RT WXR RADAR "ON BUTTON" LIGHT OUT, R & R BULB, OPS CHECKED WXR SYS GOOD IAW AMM 34-43-00/501, & 33-13-00/201.
